# SDR SWIA200616507

- Difficulty date: March 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 13,338 hours, 11,172 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT SIDE STAB TRIM INOPERATIVE.  REPLACED CAPTAIN'S STAB TRIM SWITCH ASSEMBLY IAW MM 27-41-05.
